








Desertcart purchases this item on your behalf and handles shipping, customs, and support to SINGAPORE.
๐ฅ Clean Relief, Strong Impact โ Feel Better, Live Better!
Genexa Acetaminophen 500mg Extra Strength offers fast, effective pain and fever relief with a clean, non-GMO formula free from artificial additives. Designed for adults and children 12+, these easy-to-swallow caplets provide trusted acetaminophen strength in a doctor-formulated, allergen-free medicine that fits your clean lifestyle.






| ASIN | B09YSVF8P6 |
| Active Ingredients | Acetaminophen |
| Age Range Description | Adult |
| Best Sellers Rank | #3,906 in Health & Household ( See Top 100 in Health & Household ) #26 in Acetaminophen |
| Brand | Genexa |
| Brand Name | Genexa |
| Container Type | box_box |
| Customer Reviews | 4.8 out of 5 stars 2,147 Reviews |
| Diet Type | Gluten Free, Vegan |
| Dose Release Method | Osmotic Release |
| Flavor | Extra Strength |
| Item Form | Tablet |
| Item Highlight | Pain & Fever Medicine for Adults, Dye Free, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain |
| Item Weight | 4.96 ounces |
| Manufacturer | Genexa |
| Manufacturer Part Number | 0850015736124 |
| Model Name | Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets |
| Model Number | 0850015736124 |
| Number of Items | 1 |
| Package Type Name | Box |
| Product Benefits | Pain Reliever & Fever Reducer |
| Special Ingredients | Acetaminophen |
| Specific Uses For Product | Fever |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Head |
| UPC | 850015736124 |
| Unit Count | 100 Count |
K**E
Great! Worth the money
These work wonders! I know they are just a Tylenol BUT since they have no added JUNK these seem to work much faster and much better. They seem to be much stronger that even extra strength, great quality, there is no taste since you swallow them.
K**N
Good product with clean ingredients.
This works great and I appreciate the clean ingredients. Itโs easy to read what they are made of. I will continue to refill this since our local Walmart stopped stocking it.
C**L
Genexa my go to
It's made here in the US with clean products. It also works very quickly and to me is better than the other brands out there.
A**.
Works fast
Impressed with this pan pill - works fast and has no unwanted fillers - will buy again
M**E
Works Great for Me!
I love these pills! They help me when Iโm in pain, and I really like them. I would definitely recommend them!
C**S
Itโs clean! No added extras the other brand has!
Works great! I love the fact that Genexa makes a clean acetaminophen without any of the extra unnecessary ingredients.
G**N
Great, clean relief without stomach upset!
These are extra strength and were a great help easing my tooth ache. One thing important to know is that they are large tablets and can be difficult to swallow.
I**8
Less unknown chemicals
Works fast with simpler ingredients.
Trustpilot
1 day ago
3 weeks ago